| Catalog Number |
SSX-400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "visibility/palpability" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: visibility/palpability.
Event or Problem Description
Healthcare professional reported "breast has an issue, it hurts, scar is lower than the other side.Feels like breast implant has dropped", "it feels like my implant is falling out the bottom", "breasts do not look the same is significantly lower".This record is for the left side.Device remains implanted.